# SDR IPXA2019081965691

- Difficulty date: August 2, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 60,029 hours, 20,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LEFT THRUST REVERSE DID NOT OPERATE NORMALLYY COULD NOT GET OVER INTERLOCK (AFTER ABOUT 10 SEC) LEFT WENT INTO REVERSE NORMALLY.  ACCOMPLISHED TASK 78-31-00-725-005-1200 THRUST REVERSER ENGINE LEFT NORMAL OPERATION AND VISUAL CHECK NO FOUND FAULT THRUST REVERSER SATIFACTORY OPERATION.
